Actifed Multi-Action Chesty Coughs relieves the symptoms of colds and flu including runny nose, watery eyes, nasal congestion, blocked sinuses and a chesty cough.
Containing the following:
Guaifenesin (an expectorant) to help loosen mucus (phlegm) from the lungs and make it easier to cough up;
Pseudoephedrine (a decongestant) to help reduce nasal and sinus congestion and clear catarrh; and
Triprolidine (an antihistamine) to help stop sneezing, runny nose and watery eyes.
How to take Actifed Multi-Action Chesty Coughs:
Adults and children over 12 years should take two 5 ml spoonfuls every 4 to 6 hours up to 4 times a day (Maximum daily dose: 40 ml).
Children aged 6 to 12 years should take one 5 ml spoonful every 4 to 6 hours up to 4 times a day (Maximum daily dose: 20 ml).
Not recommended for children under 6 years of age.
You must see a doctor if your symptoms worsen or do not improve.
If you have taken more than you should, talk to a doctor or pharmacist immediately.
Do not take a double dose to make up for forgotten individual doses.
Each 5ml of Actifed Multi-Action Chesty Coughs contains:
Guaifenesin 100 mg, Pseudoephedrine hydrochloride 30 mg and Triprolidine hydrochloride 1.25 mg. Sorbitol solution, sucrose, sodium benzoate (E211), methyl hydroxybenzoate (E218), Sunset yellow (E110), alcohol, flavouring FC 900853, menthol and purified water.
Before taking Actifed Multi-Action Chesty Coughs:
Although pseudoephedrine has virtually no pressor effects in normotensive patients, Multi-Action Actifed Chesty Coughs should be used with caution in individuals suffering mild to moderate hypertension.
As with other sympathomimetic agents, Multi-Action Actifed Chesty Coughs should be used with caution in individuals with heart disease, hyperthyroidism, diabetes, elevated intra-ocular pressure or prostatic enlargement.
Multi-Action Actifed Chesty Coughs should not be used for persistent or chronic cough, such as occurs with asthma, or where cough is accompanied by excessive secretions, unless directed by a physician.
Multi-Action Actifed Chesty Coughs may cause drowsiness and impair performance in tests of auditory vigilance. There is individual variation in response to antihistamines.
Caution should be exercised when using the product in the presence of severe hepatic impairment or moderate to severe renal impairment (particularly if accompanied by cardiovascular disease).
Free shipping from Hyperdrug
|Over £49.00||Any Weight||FREE*|
|Under £49.00||Under 250g||£2.49|
|Under £49.00||No weight limit||£4.99|
Most orders are despatched the same day and standard delivery is 3 to 5 working days from despatch. FAST Expedited delivery options are available.
Estimated " Usually shipped in" information is shown against most products
Postage outside of the UK is from £4.95
Finding out delivery Charges and options before checkout
- Simply add an item to your basket
- Click view basket/Cart
- Click estimate shipping charges
*Free delivery and selected charges on orders over £49.00 mainland UK Parcelforce Zone1 for more information check the delivery info page.